Per citar aquest document: http://ddd.uab.cat/record/150649
Web of Science: 5 cites,
Periodic orbits for a class of galactic potentials
Alfaro Aguilar, Felipe (UACM(México). Academia de Matemáticas)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pérez-Chavela, Ernesto (UAM-Iztapalapa(México). Departamento de Matemáticas)

Data: 2013
Resum: In this work, applying general results from averaging theory, we find periodic orbits for a class of Hamiltonian systems H whose potential models the motion of elliptic galaxies. Using the above periodic orbits on the energy level H = h we provide information about the non-integrability, in the sense of Liouville–Arnold, of the respective Hamiltonian system generated by H.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic orbit ; Averaging theory ; Hamiltonian system
Publicat a: Astrophysics and Space Science. An International Journal of Astronomy, Astrophysics and Space Science, Vol. 344 Núm. 1 (2013) , p. 39-44, ISSN 1572-946X

DOI: 10.1007/s10509-012-1318-9


9 p, 320.5 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-21



   Favorit i Compartir